# SDR 2015FA0000645

- Difficulty date: June 30, 2015
- Submitted: December 11, 2015
- Operation: General aviation
- Aircraft: N737GG
- Make and model: Boeing 737-800
- Aircraft serial: 40118
- Aircraft time: 1,597 hours, 472 cycles
- Engine: Cfmint CFM567B273B3
- Engine time: 1,597 hours, 472 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Water Heater
- Part number: HRS090
- Part serial: NSN
- Condition: Burned
- Location: Zone 100
- Part time: 1,597 hours, 472 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ACFT HAD BEEN UNDERGOING A BASE MAINTENANCE CHECK. AFTER ACCOMPLISHMENT OF A ROUTINE CLEANING TASK OF THE SINK CHAMBER UNIT, IAW TASK INSTRUCTIONS, LHT DOC A-00-11/006-MPD, A LEAK CHECK WAS REQUIRED TO BE CARRIED OUT.  DURING THE ACCOMPLISHMENT OF THE LEAK CHECK, WATER WAS OBSERVED TO BE COMING OUT FROM A LOWER FUSELAGE BILGE DRAIN ADJACENT TO THE FWD.  CARGO DOOR CUT OUT.  FURTHER INVESTIGATION TO FIND THE SOURCE OF THE LEAK WAS CARRIED OUT AND TRACED TO THE ADDITIONAL FLEXIBLE DRAIN LINE FROM THE MASTER LAVATORY DRAIN VALVE. THIS ADDITIONAL DRAIN LINE IS LOCATED IN THE FORWARD CARGO BAY AREA. TO FACILITATE THE INVESTIGATION, THE WET INSULATION BLANKET WRAPPING THE LINE WAS REMOVED AND THIS EXPOSED AN AREA OF BURNED INSULATION BLANKET AND SCORCHED AND DAMAGED WATER LINE HEATER TAPE.  THIS DAMAGE TO THE HEATER TAPE WAS FOUND TO BE NEXT TO THE AREA OF THE DRAIN LINE THAT WAS FOUND DAMAGED AND LEAKING.  ADDITIONAL INSPECTIONS WERE CARRIED OUT WITH NO FURTHER FINDINGS. THE DAMAGED PARTS WERE REPLACED UNDER WARRANTY. THE SYSTEM WAS FULLY TESTED, LEAK CHECKED AND RETURNED TO SERVICE.
